paracetamol is not giving you relief..and you are taking diclofenac + paracetamol in cough and cold.
pl. take tab. sinarest twice a day after meal. and go for test cbc, x ray chest,.
drink warm water, juice,green veg. Soups,lquid diets, dalia, take protein diets, tulsi leaf in tea or warm water, geloy juice,
avoid cold area,cold things .i.e. ice creams, fast/junk foods, chinese foods,spicy foods, fat meal,
take bed rest , feel cold then cover body with warm cloths, avoid dust area,
clean body, change cloths daily, change bed sheet daily,
avoid stress.avoid non-veg.,avoid alcohol intake if smokes avoid also that.
Impacted wax is the cause of the ear pain. After putting the ear drops for 10 days the wax will become a little soft & then it has to be syringed out.
Consult an ent surgeon only & do not consult any other specialist or general practitioner. There is a technique of removing the wax without injuring the ear drum.
BHMS, Diploma in Naturopathy & Yogic Science (DNYS), Diploma in Cosmetology, Skin aesthetics and tricology
Fever could be due to infection in body. Do you have any other symptoms other than fever?
Diclofenac is a nonsteroidal anti-inflammatory drug used to treat pain and inflammatory diseases such as gout and Paracetamol is a medicine used to treat pain and fever. It is typically used for mild to moderate pain relief. They are helpful in bringing down the fever but will not help in its cure. The cause might be a infection.
Visit some doctor and get the right diagnosis and correct medication.
Hello, tooth pain will go permanently only after getting a dental treatment done for the existing problem.
There is no point of taking pain killers it will harm your body. Kindly visit a dentist.
MBBS, M.S Obstetrics & Gynaecology, F.MAS FELLOWSHIP IN MINIMAL ACCESS SURGERY, D. MAS Dipolma in MINIMAL ACCESS SURGERY, FICRS, Fellowship in COSMETIC GYNAECOLOGY, Diploma in advanced Laparoscopy for Urogynaecology & Gynaec oncology, Basic training course in minimal invasive surgery in Gynaecology, Basics of Colposcopy, Fellowship in Cosmetic Gynaecology, Certificate course in diagnostic ultrasound imaging, Certificate of hands on training in hysteroscopy, Certificate course in diabetes, Fellowship in assisted reproductive technology, Certificate program in aesthetic Medicine, Certificate of operative Hysteroscopy, Certificate course in clinical embryology
Dear lybrate-user, you must be suffering from a migraine variant or a cluster headache. You can take present medications once in while for your headaches. However, please consult a doctor to assess the cause of headache and finalize the treatment plan, as ignoring it may lead to a chronic problem.
Apart from medications, you can make certain lifestyle modifications to reduce the frequency and severity of headaches, such as - having a good sleep and healthy diet, drinking enough water, avoid alcohol and smoking, avoid processed and preserved foods, reduce your screen time (mobile/laptop), and avoid using excessive bright screen.
All the best.